# SDR USAA050152

- Difficulty date: January 26, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N340US
- Make and model: Boeing 737301
- Aircraft serial: 23237
- Engine: Ge CFM563B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 50,590 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - SKIN, 1.750 INCH CRACK, STRINGER 23R STATION 727E; INSTALLED DOUBLER. (K)
